Authors: Dobrinen, Natasha
Todorčević, Stevo 
Title: A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, part 1
Journal: Transactions of the American Mathematical Society
Volume: 366
Issue: 3
First page: 1659
Last page: 1684
Issue Date: 2-Jan-2014
Rank: M21
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-2013-05844-8
Abstract: 
Motivated by a Tukey classification problem, we develop a new topological Ramsey space R1 that in its complexity comes immediately after the classical Ellentuck space. Associated with R1 is an ultrafilter U1 which is weakly Ramsey but not Ramsey. We prove a canonization theorem for equivalence relations on fronts on R1. This is analogous to the Pudlak-Rödl Theorem canonizing equivalence relations on barriers on the Ellentuck space. We then apply our canonization theorem to completely classify all Rudin-Keisler equivalence classes of ultrafilters which are Tukey reducible to U1: Every ultrafilter which is Tukey reducible to U1 is isomorphic to a countable iteration of Fubini products of ultrafilters from among a fixed countable collection of ultrafilters. Moreover, we show that there is exactly one Tukey type of nonprincipal ultrafilters strictly below that of U1, namely the Tukey type of a Ramsey ultrafilter.
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

25
checked on May 18, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.